Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Producing set-theoretic complete intersection monomial curves in $ \mathbb{P}^n$


Author: Mesut Sahin
Journal: Proc. Amer. Math. Soc. 137 (2009), 1223-1233
MSC (2000): Primary 14M10; Secondary 14H45
Published electronically: October 16, 2008
MathSciNet review: 2465643
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe an algorithm for producing infinitely many examples of set-theoretic complete intersection monomial curves in $ \mathbb{P}^{n+1}$, starting with a single set-theoretic complete intersection monomial curve in $ \mathbb{P}^{n}$. Moreover we investigate the numerical criteria to decide when these monomial curves can or cannot be obtained via semigroup gluing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14M10, 14H45

Retrieve articles in all journals with MSC (2000): 14M10, 14H45


Additional Information

Mesut Sahin
Affiliation: Department of Mathematics, Atılım University, 06836 Ankara, Turkey
Email: mesut@atilim.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09653-6
PII: S 0002-9939(08)09653-6
Keywords: Set-theoretic complete intersections, monomial curves
Received by editor(s): May 29, 2007
Received by editor(s) in revised form: June 1, 2007, October 11, 2007, March 4, 2008, and April 15, 2008
Published electronically: October 16, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.